# SDR JGVR20180209001

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 10,204 hours, 6,806 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Apu Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU TAILCONE FAIRING ATTACH ANGLES CORRODED.  REPLACED THE ATTACH ANGLES IAW SRM 51-40-03, AND SPM 20-40-20.
